# SDR DALA13043330930

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,164 hours, 49,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 11-13 OF THE CABIN WERE INOPERATIVE. MX REPLACED THE BATTERY PACK AT ROW 12 AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
